# SDR CA960131009

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nozzle Assembly
- Part number: 666942
- Condition: Malfunctioning
- Location: Carburetor
- Part time: 437 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT GROUND RUN-UP AT 15 DEGREES C AT 1700 RPM, SAME PROBLEM AS SDR 960131010. THE NOZZLE HAD BEEN CHANGED ON 3 APRIL 1995. THE AIRCRAFT WAS FLOWN FOR 436.9 HOURS WITHOUT A SIMILAR PROBLEM - HAVE CHANGED THE CARBURETOR, INSTALLED MA-3SPA P/N 10-4894V, S/N 1410624. BEFORE THIS PROBLEM SHOWING UP, CAUSED BY COMPLYING WITH SB MSA-7, WHICH HAD BEEN INTRODUCED TO CORRECT VAPORIZATION AND TOO RICH MIXTURE DURING HOT WEATHER. SUBMITTER BELIEVES THAT PROBLEM WAS WITH COMPLYING WITH SEB 92-3 AND TO THE WRONG CONFIGURATION OF VENTURIES P/N 46F123.
